S. S. Maras Et Al. , "Topological error correction of GIS vector data," INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5, pp.476-483, 2010
Maras, S. S. Et Al. 2010. Topological error correction of GIS vector data. INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5 , 476-483.
Maras, S. S., Maras, H. H., Aktug, B., MARAŞ, E. E., & YILDIZ, F., (2010). Topological error correction of GIS vector data. INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5, 476-483.
Maras, Sueleyman Et Al. "Topological error correction of GIS vector data," INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5, 476-483, 2010
Maras, Sueleyman S. Et Al. "Topological error correction of GIS vector data." INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5, pp.476-483, 2010
Maras, S. S. Et Al. (2010) . "Topological error correction of GIS vector data." INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES , vol.5, no.5, pp.476-483.
@article{article, author={Sueleyman Sirri Maras Et Al. }, title={Topological error correction of GIS vector data}, journal={INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES}, year=2010, pages={476-483} }